Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » What are common side effects of Vedolizumab?


05-04-2016, 01:31 PM   #1
Bobbie
 
Join Date: Apr 2016
Location: United Kingdom

My Support Groups:
What are common side effects of Vedolizumab?

Hi, I'm new to this forum and about to start Vedolizumab next Tuesday. I had a picc line put in yesterday due to poor vascular access. I've had bad reactions to previous infusions of infliximab and humira and wondered what to expect following this one. I work full time and I'm due to be in work the following day, or am I being too optimistic? Any advice or comments would be gratefully received, many thanks
05-04-2016, 02:51 PM   #2
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
The only person I've seen (in person) get Entyvio is a nurse at the infusion clinic where I get my Remicade.....his infusion coincided with mine one day, and I saw him get hooked up, infused and back to work in less than an hour.....

Hope your infusion goes as well as that!
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
05-23-2016, 07:40 AM   #3
lgpcarter
Senior Member
 
Join Date: Jun 2013
Location: Canada

My Support Groups:
I don't have any side effects, really. Been on it for 9 months now. Maybe a little tired a couple days after the infusion, but that's it. It's working really well for me. No active disease visible on my last scope.
__________________
Diagnosed in with Crohn's in large and small bowel in 2000.

Seton placement (2) and fistulotomy December 2013. Setons removed July 2014.

Laparoscopic Right Hemicolectomy July 2016, 25 cms removed

Current meds: Entyvio every 8 weeks, Imuran 50 mg, Flagyl and Cipro 500 mg twice a day
Previously: Remicade, Humira, Simponi, Pentasa, Sulphasalazine, Entocort, Stelara, Methotrexate, Prednisone
05-23-2016, 12:07 PM   #4
ErinRoupp
 
Join Date: Feb 2014
Location: Williamsport, Pennsylvania
I've been on it for just over a year now, it controls the disease well but I've had numerous side effects from it. However, I'm still on it due to my Crohns being so severe and already having 3 bowel resections, I have no other options. Been through all the other meds... Humira...ect. To list a few, I have headaches, leg cramps, lightheadedness, flushing and it has effected my eyesight most recently to where I went from perfect vision a year ago, to just getting no line bifocals because my near vison is shot and my far vision is strained.
If you start the Entyvio, my advice is read up on the medicine and know the effects.
05-23-2016, 01:19 PM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks. Have you tried Cimzia or Stelara? My doctor had me on Stelara for a little while. I think it is to be approved for Crohns soon. Hope you feel better soon.
05-23-2016, 02:47 PM   #6
ErinRoupp
 
Join Date: Feb 2014
Location: Williamsport, Pennsylvania
No, I haven't tried those.
My doctors did not feel that they would be beneficial due to the severity of the disease.
I'm hoping for some new alternative options soon.
I've started going to Johns Hopkins Medical Center in Maryland (I live in Pennsylvania) for treatments and procedures, they are labeled as the 4th best facility in the U.S for Crohns, so hopefully they have some new ideas; my doctors here have run out of options for me at this point and have been given a 7 year window of survival.
Here's to hoping!
05-23-2016, 03:10 PM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Hope the best. Keep us updated.

07-11-2016, 03:01 PM   #8
kateel
 
Join Date: May 2011
Location: East Lansing, Michigan

My Support Groups:
I am curious how the Entivyo ended up working for you. I am scheduled to have my 1st induction dose Monday after developing antibodies to humira and having reactions to remicade.
08-02-2016, 08:59 AM   #9
jjk308
 
jjk308's Avatar
 
Join Date: Apr 2012
For side effects see:
http://general.takedapharm.com/conte...f-155fe408c98a

My gastroenterologist reports no problems so far.
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » What are common side effects of Vedolizumab?
Thread Tools


All times are GMT -5. The time now is 02:19 AM.
Copyright 2006-2017 Crohnsforum.com